# SDR DALA2022061304139

- Difficulty date: June 9, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 66,587 hours, 21,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 OVERWING EXIT SIGN IN MIDDLE OF CABIN MISSING. CORRECTIVE ACTION: REPLACED SIGN OPN CHECKS GOOD. (8513050)
